background img
Nov 5, 2021
5 Views
Comments Off on Pfizer booster vaccine: The ‘severe’ side effect that may follow the third jab – CDC
0 0

Pfizer booster vaccine: The ‘severe’ side effect that may follow the third jab – CDC

Written by

THE IMMUNITY conferred from the Covid vaccines tends to wane over the course of six months. As a result, people in the UK are being urged to take up the booster shot to give their immune systems a boost ahead of winter. Health authorities continue to monitor the side effects induced by the latest round of vaccinations. According to the Centres for Disease Control and Prevention , a “severe” side effect has been documented in people receiving either the Moderna or Pfizer vaccine, although it remains vanishingly rare.
Daily Express :: Health Feed
Health

Article Tags:
· · · · · · ·
Article Categories:
Health
https://zipnews.org/

zipnews.org news WW

Comments are closed.